Home Health How should Ketamine overdose emergencies be handled?
Health

How should Ketamine overdose emergencies be handled?

Due to the increasing number of ketamine overdoses in the world, there has been need for people to know how to respond to emergency ketamine instances and know the right call to action to follow as first aid. For those who use 2-fdck without any medical prescription, knowing the right amount to use is very vital because any slight excess in the amount used could be tragic. To be even more careful buyers are advised to only get their ketamine from trusted dealers to alleviate chances of purchasing toxic or low quality ketamine which could be disastrous for your health. Here are a few calls to action plan one can use to deal with a ketamine emergency.

Dial 911

Before beginning any form of first aid on a victim of ketamine overdose, check if they are conscious and then call for medical assistance. There are numerous emergency numbers you can call based on the state that you are in however if you do not know any juts dial 911. This is just to ensure that as you help the victim with first aid, professional help is on the way to make sure things do not get out of hand.  You can then loosen any clothing and adjust the posture of the victim in case they are unconscious.

Control seizures with Benzodiazepines

The side effects of overdosing on ketamine can be severe including slurry speech, loss of memories and focus and worse of all experiencing seizures. A victim of ketamine overdose may most likely experience seizure so in that event you better have the solution ready before professional help can arrive. You can use benzodiazepines to control and calm the seizures just to until the doctors can get there. The more violent the seizures are the higher the possibility of the victim experiencing brain damage, coma ad even death.

Supplementary oxygen may be necessary

There are limits to the amounts of ketamine that one can use at any time. Not knowing these limits can subject you to hyper hallucination, loss of breath and even coma. Ketamine being a sedative may slow down breathing to the extent of suffocation which the victim may not be able to control. Use supplementary breathing aid and oxygen for victims who show difficulty in breathing or unconscious. Supplementary oxygen can be beneficial in fighting respiratory depression too when the victim has overdose on ketamine.

Patient should seek counseling for addiction

Ketamine is an anti-depressant which when abused can easily be the cause for depression. Having hijacked the pleasure points of the brain, users may start to develop a dependency on the drug which can be very dangerous not just for their pockets but health too. Addicts should seek professional help from guidance and counselors to help halt the dependence on the drug. Prolonged use of ketamine especially for recreational purposes can lead to development of problems in the kidney and even in the gut. The earlier that the victim can get help the better it could be for their health.

Author

admin

Leave a Reply

Your email address will not be published. Required fields are marked *